Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 51, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 6, 2012, 9:07 PM CDT for Miami County, Kansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2012, 9:07 PM CDT (02:07 UTC)
- Expired
- May 6, 2012, 9:30 PM CDT
- In force
- 23 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Miami County, KS
The radar
The Pleasant Hill radar (KEAX), 67 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2839 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
755
WUUS53 KEAX 070207
SVREAX
KSC121-070230-
/O.NEW.KEAX.SV.W.0051.120507T0207Z-120507T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
907 PM CDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MIAMI COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 930 PM CDT
* AT 906 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
OSAWATOMIE...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
AT 858 PM...LOCAL LAW ENFORCEMENT REPORTED NICKEL SIZE HAIL 5 MILES
WEST OF OSAWATOMIE.
* LOCATIONS IMPACTED INCLUDE...
OSAWATOMIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3855 9484 3840 9486 3845 9503 3855 9503
TIME...MOT...LOC 0207Z 279DEG 12KT 3849 9500
HAIL...1.00IN
WIND...60 MPH
$$
DEROCHE2 follow-up statements
305
WWUS53 KEAX 070219
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
919 PM CDT SUN MAY 6 2012
KSC121-070230-
/O.CON.KEAX.SV.W.0051.000000T0000Z-120507T0230Z/
MIAMI KS-
919 PM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MIAMI
COUNTY UNTIL 930 PM CDT...
AT 914 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSAWATOMIE...
AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
AT 858 PM...LOCAL LAW ENFORCEMENT REPORTED NICKEL SIZE HAIL 5 MILES
WEST OF OSAWATOMIE.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL MIAMI COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3845 9502 3855 9498 3855 9484 3840 9486
TIME...MOT...LOC 0219Z 279DEG 12KT 3848 9495
HAIL...1.00IN
WIND...60 MPH
$$
DEROCHE338 WWUS53 KEAX 070227 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 927 PM CDT SUN MAY 6 2012 KSC121-070237- /O.EXP.KEAX.SV.W.0051.000000T0000Z-120507T0230Z/ MIAMI KS- 927 PM CDT SUN MAY 6 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIAMI COUNTY WILL EXPIRE AT 930 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11PM. LAT...LON 3845 9502 3855 9498 3855 9484 3840 9486 TIME...MOT...LOC 0227Z 279DEG 12KT 3848 9492 $$ DEROCHE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:10 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 6, 7:10 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 710 PM CDT Sun May 6 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... Short Term (Tonight - Tuesday)... All the significant weather will be confined to tonight with some spill-over of residual showers into Monday morning. Morning/early afternoon convection which formed along an dissipating outflow boundary has either dissipated or moved into east central MO leaving behind an airmass that is quickly recovering and destabilizing. The synoptic cold front has become better defined and extends from just east of DMX through around STJ to a low north of Enid, OK. Most convective and short range models rapidly develop convection along this boundary this afternoon/very early evening and track it through the CWA. While the airmass is highly unstable as evidenced by MUCAPEs in the 3000-4000 J/kg range, 0-6km bulk shear of less than 20kts will provide meager support for rotating updrafts. This is more of an early summer airmass which is conducive to pulse like storms initially. Primary severe threats will be potential for very large hail, damaging downburst winds, very heavy rainfall and a bunch of lightning. If the multicell clusters can merge into larger systems then a cold pool could take over and result in short bowing line segments producing straight-line wind damage. Any tornadic threat will likely be short-loved and tied to colliding boundaries. Scattered post-frontal convection is likely as the highly unstable and very moist airmass advects over the shallow surface boundary resulting in elevated convection. Some question as to how long into Monday morning the isentropic ascent will support precipitation. 12Z NAM suggests light rain/drizzle could last through mid morning north of the MO River. However, all other models are faster. Much cooler/drier air will filter into the CWA on Monday and for most of next week with near seasonal temperatures. Models have been very consistent with this message for several days and see no reason to deviate. MJ Wednesday - Saturday: Surface high pressure will prevail across the entire region into Thursday when it moves east of the forecast area and shifts winds back to the south. Through Thursday, this high pressure should preclude any precipitation chances. This will also keep temperatures in check with highs generally around seasonal normals, in the low to mid 70s with lows in the middle to upper 40s Thursday morning and low to mid 50s for Friday morning. With winds becoming southerly by the end of week, temperatures will start to moderate and highs Friday will return to the mid to upper 70s. By Friday night, an upper wave will track across the Northern Plains and Upper Midwest sending another front southward into the area. This will bring our next decent shot of precipitation to the forecast area starting Friday night and continuing into at least Saturday. There is some discrepancy regarding coverage by the end of the weekend so have limited POPs to the low chance range. The increased cloud cover, precipitation chances and frontal passage should keep temperatures close to normal again for Saturday. CDB && .AVIATION... For the 00Z TAFs, scattered thunderstorms, a few of them severe, will continue over the next 2-4 hours. The thunderstorms will lead to periods of at least MVFR ceilings and visibilities due to the heavy rains associated with them. Ceilings and visibilities may temporarily fall to IFR within the heaviest storms. The storms are expected to come to end from northwest to southeast as a cold front moves through later tonight. However showers and more isolated storms are possible through much of the night. For now, will keep TSRA mention through 04Z and transition to more vicinity stuff after that. Ceilings may become MVFR after the cold front moves through as cold air advects into the region from the north. These lower ceilings may lift by mid to late Monday afternoon. CDB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, May 6, 7:01 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 701 PM CDT SUN MAY 6 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 701 PM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS PORTIONS OF THE KANSAS CITY METROPOLITAN AREA...AS WELL AS MUCH OF NORTHWESTERN THROUGH NORTHERN AND CENTRAL MISSOURI. LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAINS LEADING TO LOCALIZED FLASH FLOODING ARE THE BIGGEST HAZARDS WITH ANY OF THESE STORMS THROUGH AROUND MIDNIGHT. WHILE THE SEVERE WEATHER THREAT WILL DIMINISH AFTER MIDNIGHT SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL LIKELY STILL BE LINGERING ACROSS PARTS OF CENTRAL TO NORTHEASTERN MISSOURI MONDAY MORNING BEFORE EXITING SOUTHEAST OF THE OUTLOOK AREA BY EARLY MONDAY AFTERNOON. THE THREAT FOR SEVERE THUNDERSTORMS FROM THIS LINGERING ACTIVITY IS LOW. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT AS A WEAK COLD FRONT APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY CONTINUE TO BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA THROUGH LATE THIS EVENING. CDB
In the hours before
Special weather statement, May 6, 8:20 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
820 PM CDT SUN MAY 6 2012
MOZ030-037-038-070130-
JACKSON MO-LAFAYETTE MO-RAY MO-
820 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RAY...NORTHWESTERN
LAFAYETTE AND NORTHEASTERN JACKSON COUNTIES UNTIL 830 PM CDT...
AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HENRIETTA TO LEVASY
TO BUCKNER...AND MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LEXINGTON AND WELLINGTON.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3917 9381 3902 9394 3901 9417 3916 9427
3919 9411 3931 9402
TIME...MOT...LOC 0120Z 322DEG 29KT 3920 9396 3911 9403
3910 9420
DEROCHESpecial weather statement, May 6, 8:21 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 821 PM CDT SUN MAY 6 2012 MOZ045-046-070145- COOPER MO-PETTIS MO- 821 PM CDT SUN MAY 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PETTIS AND WESTERN COOPER COUNTIES UNTIL 845 PM CDT... AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF SEDALIA...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PILOT GROVE AND CLIFTON CITY. THIS WILL IMPACT I-70 BETWEEN MILE MARKERS 91 AND 98. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3895 9284 3870 9283 3872 9331 3889 9330 TIME...MOT...LOC 0121Z 265DEG 32KT 3878 9319 DEROCHE
Special weather statement, May 6, 8:23 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 PM CDT SUN MAY 6 2012
MOZ032-033-039-040-070200-
CHARITON MO-HOWARD MO-RANDOLPH MO-SALINE MO-
823 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALINE...WESTERN
RANDOLPH...NORTHERN HOWARD AND SOUTHERN CHARITON COUNTIES UNTIL 900
PM CDT...
AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
BRUNSWICK TO SLATER TO 12 MILES SOUTHEAST OF SLATER...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GLASGOW...FAYETTE...SALISBURY...BRUNSWICK...KEYTESVILLE...
ARMSTRONG...DALTON AND CLIFTON HILL.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3904 9292 3905 9293 3906 9294 3900 9303
3923 9308 3933 9327 3934 9322 3937 9319
3939 9320 3941 9317 3938 9314 3938 9312
3941 9311 3943 9314 3956 9289 3943 9259
3914 9256
TIME...MOT...LOC 0124Z 242DEG 36KT 3937 9319 3928 9296
3908 9294
DEROCHESpecial weather statement, May 6, 8:39 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 PM CDT SUN MAY 6 2012
KSZ057-060-070200-
LINN KS-MIAMI KS-
839 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINN AND SOUTHEASTERN
MIAMI COUNTIES IN EAST CENTRAL KANSAS UNTIL 900 PM CDT...
AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FONTANA...OR NEAR LA CYGNE...MOVING
NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NEW LANCASTER.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3838 9490 3857 9476 3849 9461 3846 9461
3833 9481
TIME...MOT...LOC 0139Z 216DEG 17KT 3841 9479
DEROCHESpecial weather statement, May 6, 8:39 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 PM CDT SUN MAY 6 2012
KSZ057-070215-
MIAMI KS-
839 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MIAMI COUNTY UNTIL 915 PM
CDT...
AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RANTOUL...OR 8 MILES WEST OF OSAWATOMIE...
MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF WESTERN MIAMI COUNTY.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3848 9507 3855 9507 3862 9507 3866 9498
3848 9495
TIME...MOT...LOC 0140Z 260DEG 10KT 3855 9507
DEROCHELocal storm report, May 6, 8:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 5 W OSAWATOMIE 38.50N 95.04W
05/06/2012 E0.88 INCH MIAMI KS LAW ENFORCEMENT
&&
DDEROCHEThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:04 PM CDT | Flash Flood Warning | EAX | Johnson | 7 hr |
| May 6, 7:08 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 37 min |
| May 6, 7:23 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 24 min |
| May 6, 8:06 PM CDT | Special Weather Statement | EAX | Johnson | 9 min |
| May 6, 8:08 PM CDT | Special Weather Statement | EAX | Miami | 37 min |
| May 6, 8:18 PM CDT | Flash Flood Warning | EAX | Johnson | 6 hr |
| May 6, 8:39 PM CDT | Special Weather Statement | EAX | Miami | 21 min |
| May 6, 8:44 PM CDT | River Flood Warning | EAX | Johnson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.